Asymptotics for Euclidean functionals of mixing processes

Research output: Contribution to journalArticleScientificpeer-review

Researchers

  • Elia Liitiäinen

Research units

Abstract

We extend previously known asymptotic results in the framework of subadditive Euclidean functionals and the related superadditive functionals. Our results generalize the standard independent identically distributed assumption, vastly expanding the scope of the existing theory. As an application of our results, a limit theorem for the average nearest neighbor distance is established, extending earlier results in the literature.

Details

Original languageEnglish
Pages (from-to)11786-11800
Number of pages15
JournalCOMMUNICATIONS IN STATISTICS: THEORY AND METHODS
Volume46
Issue number23
Publication statusPublished - 2017
MoE publication typeA1 Journal article-refereed

    Research areas

  • Euclidean functional, Mixing, Random geometry, Subadditive, superadditive

ID: 15095019